Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 20, Issue 4, Pages 627-632
http://dx.doi.org/10.1155/S0161171297000872

The dimension of the boundary of the Lévy Dragon

1Department of Mathematical Sciences, University of North Carolina at Greensboro, Greensboro, NC 27412, USA
2Department of Mathematics, University of Florida, P.O Box 118105, 358 Little Hall, Gainesville, FL 32611-8105, USA

Received 7 April 1997

Copyright © 1997 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

P. Duvall and J. Keesling, “The dimension of the boundary of the Lévy Dragon,” International Journal of Mathematics and Mathematical Sciences, vol. 20, no. 4, pp. 627-632, 1997. https://doi.org/10.1155/S0161171297000872.